# SDR CHQA201000052

- Difficulty date: March 9, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 21,346 hours, 17,321 cycles
- Engine: Allsn AE3007A
- Engine time: 17,059 hours, 14,218 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 00082299
- Condition: Frozen
- Location: Nr 2
- Part time: 5,517 hours, 5,288 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO RMU NR 1 REVERTING TO PREVIOUSLY ENTERED FREQUENCY IN STANDBY MODE AND RMU NR 2 FREEZING DURING CLIMBOUT.  MAINTENANCE REPLACED THE NR 2 RMU WITH NO FURTHER DEFECTS NOTED.
